# SDR DALA2015120207374

- Difficulty date: November 30, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 51,054 hours, 20,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED AFT PANEL, S2, EMERGENCY LIGHT SWITCH.  OPS CHECK GOOD.
